泛函积分Cauchy中值定理“中间点”的渐近性  被引量:2

Asymptotic Behavior of “Intermediate Point” for Functional Integrals Cauchy Mean Value Theorem

在线阅读下载全文

作  者:张树义[1] 张芯语 丛培根 ZHANG Shuyi;ZHANG Xinyu;CONG Peigen(College of Mathematics and Physics,Bohai University,Jinzhou 121013,China)

机构地区:[1]渤海大学数理学院,辽宁锦州121013

出  处:《沈阳大学学报(自然科学版)》2019年第2期150-153,共4页Journal of Shenyang University:Natural Science

基  金:国家自然科学基金资助项目(11371070);渤海大学研究生创新基金项目(YJC20170036)

摘  要:利用比较函数,在赋范线性空间中研究积分Cauchy中值定理"中间点"的渐近性态,在一定条件下建立了泛函积分Cauchy中值定理"中间点"的更为广泛的渐近估计式.获得的结果推广和改进了相关文献中的相应结果.The asymptotic behavior of the intermediate point for integrals Cauchy mean value theorem in normed linear spaces was studied by using the concept of comparison function,and several new asymptotic estimation formulas for functional integrals Cauchy mean value theorem were established under certain conditions.The results were obtained to extend and improve the corresponding results of some reference.

关 键 词:比较函数 F可微 泛函积分Cauchy中值定理 中间点 渐近性 

分 类 号:O177.91[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象